Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 468290, 24 pages
http://dx.doi.org/10.1155/2009/468290
Research Article

On an Inequality of Diananda—Part IV

Division of Mathematical Sciences, School of Physical and Mathematical Sciences, Nanyang Technological University, Singapore 637371

Received 19 August 2009; Accepted 2 December 2009

Academic Editor: Feng Qi

Copyright © 2009 Peng Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Gao, “On an inequality of Diananda,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 32, pp. 2061–2068, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. Gao, “On an inequality of Diananda. II,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 9, pp. 1381–1386, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. Gao, “On an inequality of Diananda. III,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 46382, 14 pages, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. H. Diananda, “On some inequalities of H. Kober,” Proceedings of the Cambridge Philosophical Society, vol. 59, pp. 341–346, 1963. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. H. Diananda, ““On some inequalities of H. Kober”: addendum,” Proceedings of the Cambridge Philosophical Society, vol. 59, pp. 837–839, 1963. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. S. Bullen, D. S. Mitrinović, and P. M. Vasić, Means and Their Inequalities, vol. 31 of Mathematics and Its Applications, D. Reidel, Dordrecht, The Netherlands, 1988. View at MathSciNet
  7. D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, Classical and New Inequalities in Analysis, vol. 61 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. View at MathSciNet
  8. Z. Luo, L. Lai, and J. J. Wen, “The dimension-descending computation method of global optimizations for symmetric functions,” Journal of Chengdu University. Natural Sciences, vol. 21, no. 1, pp. 5–11, 2002 (Chinese). View at Google Scholar · View at MathSciNet
  9. B. Mesihović, “On an inequality involving symmetric functions,” Univerzitet u Beogradu. Publikacije Elektrotehničkog Fakulteta. Serija Matematika i Fizika, vol. 320–328, pp. 43–46, 1970. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. E. Kuczma, “Symmetric means versus power means,” Nieuw Archief voor Wiskunde. Vierde Serie, vol. 10, no. 1-2, pp. 27–31, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J.-J. Wen and H.-N. Shi, “Optimizing sharpening for Maclaurin's inequalities,” Journal of Chengdu University. Natural Sciences, vol. 19, pp. 1–8, 2000 (Chinese). View at Google Scholar
  12. H. Alzer, “A refinement of Sierpiński's inequalities,” Acta Mathematica Universitatis Comenianae, vol. 58-59, pp. 175–180, 1990. View at Google Scholar · View at MathSciNet
  13. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge, UK, 1952. View at MathSciNet